# SDR SWIA201436316

- Difficulty date: January 31, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,935 hours, 22,395 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain Valve
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT WING DRAIN AFT ATTACHMENT HOLE BETWEEN WS 0.00 & WS 22.50 & BETWEEN STRINGER 15 & STRINGER 14.  C-CHECK REPAIRED THE RT WING COLLECTOR DRAIN VLV SCREW HOLE  BETWEEN WS 0.00 & WS 22.50, STRINGER 14 & 15, IAW REO.
